# SDR AALA201506129016

- Difficulty date: June 10, 2015
- Submitted: June 16, 2015
- Operation: Air carrier
- Aircraft: N817AW
- Make and model: Airbus A319-132
- Aircraft serial: 1373
- Aircraft time: 49,723 hours, 20,974 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347209001100
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK.  CORROSION ON FLOORBEAM BETWEEN FRAME 64 & 67 AT -Z500, -Y1292.  REPLACED FLOORBEAM BETWEEN FRAME 64 & 67 AT -Z500, -Y1292 IAW SRM 51-72-11.
